# SDR 08FDEA00083

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 53 RT BETWEEN FRAMES 61 TO 63 HAS 2 REPAIR SECTION MEASURING 16" LONG FOR THE FORWARD REPAIR SECTION AND 19.7" LONG ON THE AFT SECTION WITH 2 REPAIR SPLICES MEASURING 8" LONG.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT STRINGER REPAIR IAW A310 SRM 53-10-14, FIG 201.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
